MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1233
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment for an aortic aneurysm using gore® excluder® iliac branch endoprosthesis (ibe) devices and gore® dryseal flex introducer sheath.After placement of the iliac branch component(ibc) on the left side, a 12 fr sheath was inserted from the patient¿s right side and advanced over the aortic bifurcation to proximal to the left internal iliac gate of the ibc.When attempting to secure the sheath, it was confirmed that the multilayer tubing of the sheath¿s saline infusion/valve port had been separated, resulting in blood leakage.The sheath was replaced with another one, and the procedure was completed without further issues.The fsa reported that interference with instruments such as forceps may have been a possible cause of the port tube separation.
 
Additional Manufacturer Narrative
Emdr section h6, codes c19, d1002 updated to reflect results of product history review and product evaluation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Engineering evaluation, the device evaluation showed the following: the sheath valve inflation system was missing a portion of tubing and the inflation stopcock valve.The remaining portion of the inflation system confirmed tubing mechanical damage to include tubing delamination.The root cause of the observed sheath valve inflation system damage of the gore® dryseal flex introducer sheath could not be determined with the available information.Based on the available information, there is no indication of a manufacturing deficiency.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24106773
Report Number3007284313-2026-04524
Device Sequence Number15869564
Product Code DYB
UDI-Device Identifier00733132629961
UDI-Public(01)00733132629961(17)270812
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF1233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/18/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale